# SDR SWAA2020042033080

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS794-847 RBL23 WL157. / REMOVED AND REPLACED AFT CARGO BAY SUBTHRESHOLD WEB ASSY AT BS 794-847 RBL 23 WL 157 P.O # 784859/2 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A8340
